# SDR SWAA2012111509371

- Difficulty date: October 31, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED WBL 185 AND FAIRING STA 27.00 INTERNAL AREA OF FLAP TRACK FAIRING 6 RIGHT.  REMOVED AND REPLACED ANGLE IAW SRM AND DRAWING.
